Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Candyy

Tetralysal 300 -- Advice?

Recommended Posts

Hii there,

I've just been given Tetralysal 300 - Lymecycline from my doctor.

This is the first pill treatment I've had as all the rest have been gels/creams.

I know that with anything there are side-affects and I know that it makes your skin worse before it gets better - but i was wondering, (i know everyone is different but) did it make you skin worse for days?weeks?months?

Because I've got my prom coming up the beginning of July, so I don't know whether to postpone taking it until after then...

Also, is there anything else I should know about taking it - what you should & shouldn't do etc?

Any advice would be great :)

Thanks.

Share this post


Link to post
Share on other sites

HI there,

Ive just been put on the same tablet and i didnt even know that it makes your skin worse before better! But i did notice that my skin got worse thanks for letting me know!! have u got a reply for ur question telling u how long it will be like this..

Im so upset about this no one understands how hard it is to feel yourself when your dealing with problems like this im sure you feel the same.

If you have got a reply to your question could u let me know please..

Thanks :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×